MAUDE Adverse Event Report: B. BRAUN AVITUM ITALY S.P.A PINNACLE®; CONTAINER, I.V.

B. BRAUN AVITUM ITALY S.P.A PINNACLE®; CONTAINER, I.V.
Catalog Number 2112351
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/22/2023
Type of Reportable Event Malfunction
Event or Problem Description
As reported by the user facility: detailed inquiry description: we also have a b.Braun eva mixing container that has a black spot in the middle port.This bag was used to mix a tpn in and then the spot was visible, so we did not utilize.No injury reported.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).A device history record (dhr) review was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.No sample was provided for evaluation.Based on the data from the investigation we are unable to determine the root cause of the reported incident.The reported defect was unable to be confirmed.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
PINNACLE®
Common Device Name
CONTAINER, I.V.
Manufacturer (Section D)
B. BRAUN AVITUM ITALY S.P.A
via xxv luglio 11
mirandola modena, 41037
IT  41037
Manufacturer (Section G)
B. BRAUN AVITUM ITALY S.P.A
via xxv luglio 11
mirandola modena, 41037
IT   41037
Manufacturer Contact
jonathan severino
901 marcon blvd.
allentown, PA 18109
4847197287
MDR Report Key17911967
Report Number9681240-2023-00011
Device Sequence Number7497627
Product Code KPE
UDI-Device Identifier04046964200823
UDI-Public(01)04046964200823
Combination Product (Y/N)N
Initial Reporter StateWY
Initial Reporter CountryUS
PMA/510(K) Number
K041415
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/29/2025
Device Catalogue Number2112351
Device Lot Number22E02
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2023
Supplement Date Received by Manufacturer09/25/2023
Initial Report FDA Received Date10/11/2023
Supplement Report FDA Received Date01/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown